Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2007, Article ID 16938, 26 pages
http://dx.doi.org/10.1155/2007/16938
Research Article

On a Class of Multitime Evolution Equations with Nonlocal Initial Conditions

Applied Math Lab, University Badji Mokhtar-Annaba, P.O. Box 12, Annaba 23000, Algeria

Received 18 January 2007; Accepted 8 May 2007

Academic Editor: Agacik Zafer

Copyright © 2007 F. Zouyed et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. M. Il'in and R. Z. Khas'minskiĭ, “On equations of Brownian motion,” Theory of Probability and Its Applications, vol. 9, no. 3, pp. 421–444, 1964. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  2. H. Risken, The Fokker-Planck Equation. Methods of Solution and Applications, vol. 18 of Springer Series in Synergetics, Springer, Berlin, Germany, 1984. View at Zentralblatt MATH · View at MathSciNet
  3. M. Iannelli, Mathematical Theory of Age-Structured Population Dynamics, Giardini Editori e Stampatori, Pisa, Italy, 1995.
  4. P. Hillion, “The Goursat problem for the homogeneous wave equation,” Journal of Mathematical Physics, vol. 31, no. 8, pp. 1939–1941, 1990. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. N. I. Brich and N. I. Yurchuk, “Some new boundary value problems for a class of partial differential equations—part I,” Differentsial'nye Uravneniya, vol. 4, pp. 1081–1101, 1968 (Russian), [English translation: Differential Equations, pp. 770–775]. View at Google Scholar
  6. N. I. Brich and N. I. Yurchuk, “A mixed problem for certain pluri-parabolic differential equations,” Differentsial'nye Uravneniya, vol. 6, pp. 1624–1630, 1970 (Russian), [English translation: Differential Equations, pp. 1234–1239]. View at Google Scholar
  7. N. I. Brich and N. I. Yurchuk, “Goursat problem for abstract linear differential equation of second order,” Differentsial'nye Uravneniya, vol. 7, no. 7, pp. 1001–1030, 1971 (Russian), [English translation: Differential Equations, pp. 770–779]. View at Google Scholar
  8. A. Friedman, “The Cauchy problem in several time variables,” Journal of Mathematics and Mechanics, vol. 11, pp. 859–889, 1962. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. A. Friedman and W. Littman, “Partially characteristic boundary problems for hyperbolic equations,” Journal of Mathematics and Mechanics, vol. 12, pp. 213–224, 1963. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. H. O. Fattorini, “The abstract Goursat problem,” Pacific Journal of Mathematics, vol. 37, no. 1, pp. 51–83, 1971. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. W. J. Roth, “Goursat problems for urs=Lu,” Indiana University Mathematics Journal, vol. 22, no. 8, pp. 779–788, 1973. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. N. I. Yurchuk, “The Goursat problem for second order hyperbolic equations of special kind,” Differentsial'nye Uravneniya, vol. 4, pp. 1333–1345, 1968 (Russian), [English translation: Differential Equations, pp. 694–700]. View at Google Scholar · View at Zentralblatt MATH
  13. N. I. Yurchuk, “A partialy characteristic boundary value problem for a particular type of partial differential equation. I,” Differentsial'nye Uravneniya, vol. 4, pp. 2258–2267, 1968 (Russian), [English translation: Differential Equations, pp. 1167–1172]. View at Google Scholar
  14. N. I. Yurchuk, “A partially characteristic mixed problem with Goursat initial conditions for linear equations with two-dimensional time,” Differentsial'nye Uravneniya, vol. 5, pp. 898–910, 1969 (Russian), [English translation: Differential Equations, pp. 652–661]. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. A. Ashyralyev and A. Yurtsever, “On a nonlocal boundary value problem for semilinear hyperbolic-parabolic equations,” Nonlinear Analysis, vol. 47, no. 5, pp. 3585–3592, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. A. Ashyralyev, A. Hanalyev, and P. E. Sobolevskii, “Coercive solvability of the nonlocal boundary value problem for parabolic differential equations,” Abstract and Applied Analysis, vol. 6, no. 1, pp. 53–61, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. A. Ashyralyev, “On well-posedness of the nonlocal boundary value problems for elliptic equations,” Numerical Functional Analysis and Optimization, vol. 24, no. 1-2, pp. 1–15, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. A. Ashyralyev and I. Karatay, “On the second order of accuracy difference schemes of the nonlocal boundary value problem for parabolic equations,” Functional Differential Equations, vol. 10, no. 1-2, pp. 45–63, 2003. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. A. Ashyralyev and N. Aggez, “A note on the difference schemes of the nonlocal boundary value problems for hyperbolic equations,” Numerical Functional Analysis and Optimization, vol. 25, no. 5-6, pp. 439–462, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. A. Ashyralyev, “Nonlocal boundary-value problems for abstract parabolic equations: well-posedness in Bochner spaces,” Journal of Evolution Equations, vol. 6, no. 1, pp. 1–28, 2006. View at Publisher · View at Google Scholar · View at MathSciNet
  21. L. Byszewski and V. Lakshmikantham, “Theorem about the existence and uniqueness of a solution of a nonlocal abstract Cauchy problem in a Banach space,” Applicable Analysis, vol. 40, no. 1, pp. 11–19, 1991. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  22. K. Balachandran and J. Y. Park, “Existence of solutions of second order nonlinear differential equations with nonlocal conditions in Banach spaces,” Indian Journal of Pure and Applied Mathematics, vol. 32, no. 12, pp. 1883–1891, 2001. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  23. V. I. Chesalin and N. I. Yurchuk, “Nonlocal boundary value problems for abstract Liav equations,” Izvestiya Akademii Nauk BSSR. Seriya Fiziko-Matematicheskikh Nauk, no. 6, pp. 30–35, 1973 (Russian). View at Google Scholar
  24. V. I. Chesalin, “A problem with nonlocal boundary conditions for certain abstract hyperbolic equations,” Differentsial'nye Uravneniya, vol. 15, no. 11, pp. 2104–2106, 1979 (Russian). View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  25. V. I. Chesalin, “A problem with nonlocal boundary conditions for abstract hyperbolic equations,” Vestnik Belorusskogo Gosudarstvennogo Universiteta. Seriya 1. Fizika, Matematika, Informatika, no. 2, pp. 57–60, 1998 (Russian). View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  26. D. G. Gordeziani and G. A. Avalishvili, “Time-nonlocal problems for Schrödinger-type equations. I. Problems in abstract spaces,” Differential Equations, vol. 41, no. 5, pp. 703–711, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  27. R. P. Agarwal, M. Bohner, and V. B. Shakhmurov, “Linear and nonlinear nonlocal boundary value problems for differential-operator equations,” Applicable Analysis, vol. 85, no. 6-7, pp. 701–716, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  28. F. Rebbani and F. Zouyed, “Boundary value problem for an abstract differential equation with nonlocal boundary conditions,” Maghreb Mathematical Review, vol. 8, no. 1-2, pp. 141–150, 1999. View at Google Scholar · View at MathSciNet
  29. F. Rebbani, N. Boussetila, and F. Zouyed, “Boundary value problem for a partial differential equation with nonlocal boundary conditions,” Proceedings of Institute of Mathematics of National Academy of Sciences of Belarus, vol. 10, pp. 122–125, 2001. View at Google Scholar
  30. S. G. Krein, Linear Differential Equation in Banach Space, ‘Nauka’, Moscow, Russia, 1972, English-Translation, American Mathematical Society, 1976.
  31. D. Gilbarg and N. S. Trudinger, Elliptic Partial Differential Equations of Second Order, Classics in Mathematics, Springer, Berlin, Germany, 1998.
  32. V. I. Korzyuk, “The method of energy inequalities and of averaging operators,” Vestnik Belorusskogo Gosudarstvennogo Universiteta. Seriya 1. Fizika, Matematika, Informatika, no. 3, pp. 55–71, 1996 (Russian). View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  33. H. Brezis, Analyse Fonctionnelle. Théorie et Applications, Masson, Paris, France, 1993.